# SDR COMA0660512

- Difficulty date: August 25, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N965CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7131
- Aircraft time: 25,860 hours, 22,899 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Support Beam
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF THE ENGINE SUPPORT BEAM IAW EO 53-021 (AD 2004-10-03) FOUND CRACK AT LOCATION FS 640, LBL 9.0, WL 119.12 (UPPER BOX BEAM SKIN).PERFORMED REPAIR IAW REO 601R-53-61-345.
